Alert archive / Wyoming / High Wind Watches in 2012
High Wind Watch 23, NWS Riverton, WY
NWS Riverton, WY issued this high wind watch at Jun 8, 2012, 9:19 PM MDT for Sweetwater County, Wyoming. It took effect at Jun 9, 2012, 2:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 8, 2012, 9:19 PM MDT (03:19 UTC)
- In effect from
- Jun 9, 2012, 2:00 PM MDT
- Expired
- Jun 9, 2012, 2:15 AM MDT
- In force
- Issued by
- NWS Riverton, WY
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 160 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 3853 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WWUS75 KRIW 090319 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 919 PM MDT FRI JUN 8 2012 ...HIGH WIND WATCH FOR SWEETWATER COUNTY SATURDAY AFTERNOON AND EVENING... .A STRONG LATE SPRING STORM SYSTEM WILL AFFECT THE COWBOY STATE THIS WEEKEND. THE ASSOCIATED STRONG COLD FRONT WILL MOVE ACROSS SWEETWATER COUNTY SATURDAY AFTERNOON INTO SATURDAY EVENING. A VERY TIGHT PRESSURE GRADIENT IN WAKE OF THIS FRONT COULD RESULT IN VERY STRONG WEST WINDS DEVELOPING. AHEAD OF THE FRONT...STRONG SOUTHWEST WINDS ARE EXPECTED. WYZ028>030-091515- /O.NEW.KRIW.HW.A.0023.120609T2000Z-120610T0400Z/ ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...WAMSUTTER 919 PM MDT FRI JUN 8 2012 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * SUMMARY AND TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT SATURDAY AFTERNOON...WITH POSSIBLY EVEN STRONGER WEST WINDS IN WAKE OF THE FRONT SATURDAY AFTERNOON INTO SATURDAY EVENING. * WIND...SOUTHWEST 30 TO 40 MPH...BECOMING WEST 30 TO 40 MPH. A FEW GUSTS TO NEAR 60 MPH ARE POSSIBLE. * IMPACTS...TRAVEL COULD BECOME DIFFICULT ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. RESIDENTS SHOULD TAKE PRECAUTIONS TO SECURE ANY LOOSE OUTDOOR ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. && $$ 21
1 follow-up statement
997 WWUS75 KRIW 090815 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 215 AM MDT SAT JUN 9 2012 ...HIGH WIND WARNING FOR SWEETWATER COUNTY THIS AFTERNOON AND EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH EARLY SUNDAY MORNING... .A STRONG LATE SPRING STORM SYSTEM WILL AFFECT THE COWBOY STATE THIS WEEKEND. THE ASSOCIATED STRONG COLD FRONT WILL MOVE ACROSS SWEETWATER COUNTY THIS AFTERNOON INTO THE EVENING. A VERY TIGHT PRESSURE GRADIENT IN WAKE OF THIS FRONT COULD RESULT IN VERY STRONG WEST WINDS DEVELOPING. AHEAD OF THE FRONT...STRONG SOUTHWEST WINDS ARE EXPECTED. THE WINDS WILL DROP OFF QUICKLY TONIGHT ALLOWING COLD AIR TO POOL IN THE LOWER ELEVATIONS...WHICH COULD CAUSE FREEZING TEMPERATURES TO SETTLE IN FOR A FEW HOURS EARLY SUNDAY MORNING IN AREAS THAT HAVE ALREADY BEGUN THEIR GROWING SEASON. WYZ028>030-092030- /O.UPG.KRIW.HW.A.0023.120609T2000Z-120610T0400Z/ /O.NEW.KRIW.HW.W.0024.120609T2000Z-120610T0400Z/ /O.NEW.KRIW.FZ.A.0001.120610T0800Z-120610T1500Z/ ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- INCLUDING THE CITIES OF...ROCK SPRINGS...GREEN RIVER...WAMSUTTER 215 AM MDT SAT JUN 9 2012 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MDT THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * SUMMARY AND TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP AHEAD OF A COLD FRONT THIS AFTERNOON...WITH POSSIBLY EVEN STRONGER WEST WINDS IN WAKE OF THE FRONT LATE THIS AFTERNOON INTO SATURDAY EVENING. THE WINDS WILL TAPER OFF THROUGH THE EVENING...BECOMING LIGHT OVERNIGHT WHICH MAY RESULT IN FREEZING TEMPERATURES IN THE LOWER ELEVATIONS EARLY SUNDAY MORNING. * WIND...SOUTHWEST 30 TO 40 MPH...BECOMING WEST 30 TO 40 MPH. A FEW GUSTS TO NEAR 60 MPH ARE POSSIBLE. * IMPACTS...TRAVEL COULD BECOME DIFFICULT ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. RESIDENTS SHOULD TAKE PRECAUTIONS TO SECURE ANY LOOSE OUTDOOR ITEMS AND SHOULD TAKE STEPS TO PROTECT ANY VEGETATION SENSITIVE TO FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET AT WYOROAD.INFO. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Jun 8, 3:09 PM MDT, 6 hours 10 minutes earlier.
Area forecast discussion, Jun 8, 3:09 PM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 309 PM MDT FRI JUN 8 2012 .SHORT TERM...TONIGHT THROUGH MONDAY HE SOUTH AND EAST WILL HAVE STRONG WINDS AND VERY LOW RELATIVE HUMIDITY THIS EVENING AND AGAIN SATURDAY AFTERNOON. A PACIFIC LOW PRESSURE TROUGH MOVING ACROSS THE PACIFIC NORTHWEST TOWARDS WESTERN WYOMING WILL SPREAD COLDER TEMPERATURES AND INCREASING SHOWERS ACROSS THE WEST AND NORTH TONIGHT AND SATURDAY. THE COLD FRONT WILL PUSH THROUGH THE AREA SATURDAY EVENING WITH STRONG WINDS SHIFTING TO THE NORTH NORTHWEST. THE COLD FRONT WILL BRING PRECIPITATION TO THE NORTH AND WEST WITH SNOW LIKELY ABOVE 7000 FEET AT NIGHT. TEMPERATURES WILL BE 25 TO 30 DEGREES COLDER SATURDAY NIGHT AND SUNDAY. FREEZING TEMPERATURES WILL BE OBSERVED ACROSS THE MOUNTAINS AND WEST SUNDAY MORNING AND MONDAY MORNING. SOME AREAS WILL DROP TO THE MID 20S IN THE WEST. MOST AREAS EAST OF THE CONTINENTAL DIVIDE WILL HAVE LOWS IN THE MID TO UPPER 30S. TEMPERATURES WILL BEGIN TO WARM MONDAY. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY FLAT RIDGE DEVELOPING EARLY IN THE EXTENDED PERIOD WILL KEEP MOST OF THE CWA DRY TUESDAY. A FEW SHOWERS COULD DEVELOP DURING THE AFTERNOON OVER THE FAR NORTH AS A SERIES OF WEAK DISTURBANCES WORK THEIR WAY ACROSS MONTANA AND SOUTHERN CANADA. A STRENGTHENING UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GULF OF ALASKA WILL SLIDE DOWN THE BC COAST WEDNESDAY NIGHT VEERING UPPER FLOW TO THE SOUTHWEST OVER THE INTER MOUNTAIN WEST. A WARMING TREND IS EXPECTED FROM TUESDAY THROUGH THURSDAY UNDER THE RIDGE. FRIDAY SHOULD BE A BIT COOLER AS THE THERMAL RIDGE BEGINS TO MOVE OFF TO THE EAST UNDER THE INFLUENCE OF THE DIGGING PACIFIC TROUGH. AN INCREASED CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS IS POSSIBLE A DISTURBANCE AHEAD OF THE TROUGH MOVES TOWARD NORTHWEST WYOMING. && .AVIATION.../00Z ISSUANCE/ BREEZY TO WINDY CONDITIONS WILL CONTINUE AREA WIDE THROUGH 10Z WITH THE GREATEST WIND ALONG RIDGE TOPS AND IN THE VALLEYS EAST OF THE CONTINENTAL DIVIDE. THIS WILL BRING GUSTY WIND TO ALL TERMINALS EAST OF THE DIVIDE. A COLD FRONT WILL MOVE INTO NORTHWEST WYOMING AFTER 00Z BRINGING LOWERING CIGS AND INCREASED SHOWERS. MVFR/IFR CONDITIONS WILL DEVELOP IN THE WEST WITH THE FRONT WITH THE LOWEST CIGS BETWEEN 04 AND 09Z AROUND KJAC AND KAFO. AFTER THIS TIME SHOWERS WILL SPREAD EAST AND SOUTHWARD AFFECTING KCOD AND PERHAPS KPNA. TIMING OF THE COLD FRONT BEYOND 12Z WILL BE DIFFICULT AS IT MAY STALL OUT OR RETREAT TO THE NORTH FOR A BRIEF PERIOD. THE FRONT SHOULD MOVE SOUTH AND EASTWARD AGAIN REACHING ALL TERMINALS WITH THE POSSIBLE EXCEPTION OF KCPR BY 18Z. WIND WILL BE THE PRIMARY CONCERN EAST OF THE DIVIDE. LOW LEVEL WIND MAY REMAIN MIXED THROUGH THE NIGHT BUT IF THEY DONT...LLWS WILL DEVELOP PARTICULARLY IN THE WIND RIVER BASIN BETWEEN 10Z AND 16Z. && .FIRE WEATHER... RED FLAG WARNING FOR ZONES 279...280...281 AND 285...PLEASE SEE RFWRIW AND FWFRIW FOR DETAILS. THE SOUTH AND EAST WILL HAVE STRONG WINDS AND VERY LOW RELATIVE HUMIDITY THIS EVENING AND AGAIN SATURDAY AFTERNOON. A PACIFIC LOW PRESSURE TROUGH MOVING ACROSS THE PACIFIC NORTHWEST TOWARDS WESTERN WYOMING WILL SPREAD COLDER TEMPERATURES AND INCREASING SHOWERS ACROSS THE WEST AND NORTH TONIGHT AND SATURDAY. THE COLD FRONT WILL PUSH THROUGH THE AREA SATURDAY EVENING WITH STRONG WINDS SHIFTING TO THE NORTH NORTHWEST. THE COLD FRONT WILL BRING IN MUCH HIGHER RELATIVE HUMIDITY WITH MUCH OF THE NORTH RECEIVING PRECIPITATION WITH SNOW LIKELY ABOVE 7000 FEET AT NIGHT. TEMPERATURES WILL BE 25 TO 30 DEGREES COLDER SATURDAY NIGHT AND SUNDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 6 PM MDT SATURDAY WYZ279-280. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING WYZ281-285. && SHORT TERM...C.BAKER LONG TERM...BERC AVIATION...BERC FIRE WEATHER...C.BAKER
Hazardous weather outlook, Jun 8, 10:35 AM MDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1035 AM MDT FRI JUN 8 2012 WYZ001>020-022>030-091100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1035 AM MDT FRI JUN 8 2012 ...RED FLAG WARNING FOR PORTIONS OF EASTERN AND CENTRAL WYOMING TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT VERY DRY...HOT AND WINDY TODAY ACROSS MUCH OF CENTRAL AND EASTERN WYOMING...LEADING TO HIGH FIRE DANGER ACROSS THE SOUTHERN BIGHORNS... JOHNSON AND NATRONA COUNTIES AS WELL AS MUCH OF SWEETWATER COUNTY. ANY FIRES THAT ARE IGNITED OUTDOORS COULD QUICKLY BECOME OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...ISOLATED TO SCATTERED THUNDERSTORMS. A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE WITH DAMAGING WIND. ACCUMULATING SNOW POSSIBLE IN NORTHERN MOUNTAINS ABOVE 8000 FEET SATURDAY NIGHT. TUESDAY THROUGH THURSDAY...SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS NORTH AND EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. TEAM RIVERTON
In the hours before
Special weather statement, Jun 8, 5:29 PM MDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 529 PM MDT FRI JUN 8 2012 WYZ001-090200- YELLOWSTONE NATIONAL PARK- 529 PM MDT FRI JUN 8 2012 THROUGH THE EVENING...SCATTERED RAIN SHOWERS WILL DEVELOP AND MOVE NORTHEAST ACROSS YELLOWSTONE NATIONAL PARK. THE SHOWER ACTIVITY IS EXPECTED TO BECOME MORE WIDESPREAD BETWEEN 7 PM AND 10 PM...AND COULD LAST ON AND OFF THROUGH MUCH OF THE NIGHT. A FEW THUNDERSTORMS ARE ALSO POSSIBLE. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IF YOU HEAR THUNDER. SNOW LEVELS ARE EXPECTED TO DROP TO AROUND 9000 FEET BY MIDNIGHT... AND THEN TO AROUND 8000 FEET BY SUNRISE SATURDAY. ALTHOUGH MOST ROADS WILL REMAIN WET OVERNIGHT...MOUNTAIN PASSES INCLUDING DUNRAVEN PASS COULD BECOME SLICK WITH SNOW AFTER MIDNIGHT. 21
Special weather statement, Jun 8, 9:18 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 918 PM MDT FRI JUN 8 2012 WYZ001>020-022>030-100300- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 918 PM MDT FRI JUN 8 2012 ...A STRONG COLD FRONT WILL MOVE THROUGH WYOMING THIS WEEKEND... A STRONG COLD FRONT WILL MOVE INTO WESTERN WYOMING SATURDAY BRINGING MUCH COLDER AND WETTER CONDITIONS ACROSS THE AREA THIS WEEKEND. THIS INCLUDES AREAS SUCH AS YELLOWSTONE AND GRAND TETON NATIONAL PARKS. DAYTIME HIGH TEMPERATURES WILL BE IN THE LOW TO MID 40'S IN THE MOUNTAINS...WITH LOW TO MID 50'S IN THE VALLEYS. NIGHTTIME LOWS WILL DROP INTO THE MID 20'S IN THE MOUNTAINS...AND TO JUST BELOW FREEZING IN THE VALLEYS. THE FRONT WILL MOVE THROUGH THE REST OF THE STATE ON SATURDAY NIGHT. WETTER CONDITIONS WILL ACCOMPANY THIS FRONT ACROSS THE NORTH AND THE WEST...WITH SNOWFALL OF UP 6 INCHES POSSIBLE ACROSS THE MOUNTAINS BY LATE SUNDAY...WITH LESSER AMOUNTS IN VALLEY LOCATIONS. SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT IN VALLEY LOCATIONS DUE TO WARM GROUND TEMPERATURES. ADDITIONALLY...WINDS WILL BEGIN TO INCREASE OUT OF THE SOUTHWEST AHEAD OF THE FRONT ON SATURDAY AND WILL THEN SHIFT TO THE WEST- NORTHWEST AND WILL REMAIN STRONG THROUGH THE EVENING HOURS... ESPECIALLY EAST OF THE DIVIDE. ONCE THE WINDS CEASE AND THE COLD AIR SETTLES IN...TEMPERATURES WILL PLUMMET IN VALLEY LOCATIONS FALLING BELOW FREEZING IN MANY AREAS OF THE SOUTH AND WEST SATURDAY NIGHT INTO SUNDAY MORNING. THE FALLING TEMPERATURES COULD CAUSE DAMAGE TO VEGETATION ACROSS SWEETWATER COUNTY...THE UPPER GREEN RIVER BASIN... THE UPPER WIND RIVER BASIN...STAR VALLEY...JACKSON HOLE AND OTHER VALLEYS OF THE WEST. THOSE WITH OUTDOOR PLANS SHOULD BE PREPARED FOR MUCH COLDER TEMPERATURES AND TAKE CARE ON AREA ROADWAYS AS HAZARDOUS DRIVING CONDITIONS MAY DEVELOP...ESPECIALLY OVER HIGHER ELEVATION PASSES. 19
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:15 AM MDT | Freeze Watch | RIW | Sweetwater | 12 hr |
| Jun 9, 2:15 AM MDT | High Wind Warning | RIW | Sweetwater | 18 hr |
| Jun 9, 5:02 PM MDT | Special Weather Statement | RIW | Johnson | 43 min |
| Jun 9, 5:31 PM MDT | Special Weather Statement | RIW | Johnson | 29 min |
| Jun 9, 5:51 PM MDT | Special Weather Statement | RIW | Johnson | 24 min |
Nearby
High Wind Watches in Wyoming, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.